Abstract and Applied Analysis

On the Convergence of Absolute Summability for Functions of Bounded Variation in Two Variables

Ying Mei and Dansheng Yu

Full-text: Open access

Abstract

By adopting some new ideas, we obtain the estimates of an absolute convergence for the functions of the bounded variation in two variables. Our results generalize the related results of Humphreys and Bojanic (1999) and Wang and Yu (2003) from one dimension to two dimensions and can be applied to several summability methods.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 513206, 20 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364476015

Digital Object Identifier
doi:10.1155/2012/513206

Mathematical Reviews number (MathSciNet)
MR3004926

Zentralblatt MATH identifier
1258.42009

Citation

Mei, Ying; Yu, Dansheng. On the Convergence of Absolute Summability for Functions of Bounded Variation in Two Variables. Abstr. Appl. Anal. 2012 (2012), Article ID 513206, 20 pages. doi:10.1155/2012/513206. https://projecteuclid.org/euclid.aaa/1364476015


Export citation

References

  • R. Bojanić, “An estimate of the rate of convergence for Fourier series of functions of bounded variation,” Institut Mathématique, vol. 26, pp. 57–60, 1979.
  • A. S. Belov and S. A. Telyakovskii, “Refinement of the Dirichlet-Jordan and Young's theorems on Fourier series of functions of bounded variation,” Sbornik, vol. 198, pp. 777–791, 2007.
  • N. Humphreys and R. Bojanic, “Rate of convergence for the absolutely (\emphC, $\alpha $) summable Fourier series of functions of bounded variation,” Journal of Approximation Theory, vol. 101, no. 2, pp. 212–220, 1999.
  • A. Jenei, “On the rate of convergence of Fourier series of two-dimensional functions of bounded variation,” Analysis Mathematica, vol. 35, no. 2, pp. 99–118, 2009.
  • F. Móricz, “A quantitative version of the Dirichlet-Jordan test for double Fourier series,” Journal of Approximation Theory, vol. 71, no. 3, pp. 344–358, 1992.
  • S. A. Telyakovskiĭ, “On the rate of convergence of Fourier series of functions of bounded variation,” Mathematical Notes, vol. 72, pp. 872–876, 2002.
  • K. Y. Wang and D. Yu, “On the absolute (\emphC, $\alpha $) convergence for functions of bounded variation,” Journal of Approximation Theory, vol. 123, no. 2, pp. 300–304, 2003.
  • C. B. Lu and C. Q. Gu, “The computation of the inverse of block-wise centrosymmetric matrices,” Publicationes Mathematicae Debrecen, vol. 1-2, no. 82, pp. 1–17, 2013.
  • C. B. Lu and C. Q. Gu, “The computation of the square roots of circulant matrices,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6819–6829, 2011.
  • F. Móricz, “Pointwise behavior of double Fourier series of functions of bounded variation,” Monatshefte für Mathematik, vol. 148, no. 1, pp. 51–59, 2006.
  • A. Zygmund, Trigonometric Series, vol. 1, Cambridge University, New York, NY, USA, 1959.